Maki Nakasuji ; Hiroshi Naruse - Yang-Baxter basis of Hecke algebra and Casselman's problem (extended abstract)

dmtcs:6370 - Discrete Mathematics & Theoretical Computer Science, April 22, 2020, DMTCS Proceedings, 28th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2016) - https://doi.org/10.46298/dmtcs.6370
Yang-Baxter basis of Hecke algebra and Casselman's problem (extended abstract)Article

Authors: Maki Nakasuji 1; Hiroshi Naruse ORCID2

We generalize the definition of Yang-Baxter basis of type A Hecke algebra introduced by A.Lascoux, B.Leclerc and J.Y.Thibon (Letters in Math. Phys., 40 (1997), 75–90) to all the Lie types and prove their duality. As an application we give a solution to Casselman's problem on Iwahori fixed vectors of principal series representation of p-adic groups.


Volume: DMTCS Proceedings, 28th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2016)
Published on: April 22, 2020
Imported on: July 4, 2016
Keywords: Combinatorics,[MATH.MATH-CO]Mathematics [math]/Combinatorics [math.CO]

Consultation statistics

This page has been seen 151 times.
This article's PDF has been downloaded 196 times.